Communications in Algebra, ( ISI ), Volume (42), No (2), Year (2014-2) , Pages (174-185)

Title : ( A generalization of noncommutating graph via automorphisms of a group )

Authors: Zahra Barati , Ahmad Erfanian , Kazem Khashyarmanesh , khosro nafar ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let G be a group. By using a family َA of subsets of automorphisms of G, we introduced a simple graph T_A(G), which is a generalization of the non-commuting graph. In this paper, we study the combinatorial properties of T_A(G).

Keywords

, Automorphism group; Non, commuting
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1046466,
author = {Barati, Zahra and Erfanian, Ahmad and Khashyarmanesh, Kazem and Nafar, Khosro},
title = {A generalization of noncommutating graph via automorphisms of a group},
journal = {Communications in Algebra},
year = {2014},
volume = {42},
number = {2},
month = {February},
issn = {0092-7872},
pages = {174--185},
numpages = {11},
keywords = {Automorphism group; Non-commuting graph},
}

[Download]

%0 Journal Article
%T A generalization of noncommutating graph via automorphisms of a group
%A Barati, Zahra
%A Erfanian, Ahmad
%A Khashyarmanesh, Kazem
%A Nafar, Khosro
%J Communications in Algebra
%@ 0092-7872
%D 2014

[Download]